MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 3-GANG 1O2® MANIFOLD W/BACK CHECK VALVE, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 3-GANG 1O2® MANIFOLD W/BACK CHECK VALVE, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number SMV3V3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Additional reporter contact: (b)(6).
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 3-gang 1o2® manifold w/back check valve, rotating luer.Leakage with this product was reported.No physical defects noted prior to use.There was no patient harm associated with this complaint/event.
 
Additional Manufacturer Narrative
The complaint on the smv3v3 device could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record was reviewed and no non conformities were identified that would have led to the reported complaint.

Brand Name
3-GANG 1O2® MANIFOLD W/BACK CHECK VALVE, ROTATING LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19315793
Report Number9617594-2024-00598
Device Sequence Number20568561
Product Code FPA
UDI-Device Identifier00887709042087
UDI-Public(01)00887709042087(17)250101(10)4711953
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K974589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Catalogue NumberSMV3V3
Device Lot Number4711953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown